Medical Questions > Womens Health > Birth Control Forum

I Have Horrible Morning Sickness On the Pill.....

I'm a bit worried. Ive been on the pill for allmost 2 weeks and I wake up feeling very sick..I somethimes have a little nausea durring the day..Is the normal?By the way im on yasmine....Please reply...Thanks!
Did you find this post helpful?
|

replied January 22nd, 2005
Experienced User
Yes that is normal.. Usually symptoms will last for your first 2 months on the pill, however they may go away sooner.
|
Did you find this post helpful?

replied January 22nd, 2005
Experienced User
Blech, I know how you feel. My first month on the pill I literally woke up and threw up everyday! It was gross! But after the first month it went away completely for me. Although it's perfectly normal for it to continue till the third month. My doc told me that if it lasted longer then 3 cycles to call her.
Hope yours goes away soon
~.Laura
|
Did you find this post helpful?

replied January 22nd, 2005
:)
|
Did you find this post helpful?

User Profile
replied February 28th, 2011
the pill
i started taking the pill microgynon 30 about 5 months ago. At first it was normal never had any side effects but recently i have been getting head aches, nausea, depression an lost of appetite and i doubt i am pregnant because my period came already can anyone offer assistance.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...